# SDR CALA2017110303907

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 20,250 hours, 2,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF ETASK WIRELESS EMERGENCY LIGHTING SYSTEM WCU BATTERY CARD NUMBER 78-3350-1-9800, WORK IS COMPLETE UP TO ITEM 1E. ON CONFIG PAGE SHOWS WCU REPORTING 26, AND WCU CONFIGURED TO 27. SUSPECT WC U-10 M3351070 LOCATED ABOVE SEAT 2D IN STOW BIN. PARTS COMING. REPLACED WCU AT DOOR 1L, COMPLETED ETASK CARD, OPS CHK OK. VERIFIED INSTALLATION AND OP CHECK
